# SDR HEEA967051

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5368F
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Wiring Harness
- Part number: 10594383
- Condition: Corroded
- Location: Eng Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CORRODED.  (ENG HARNESS CORRODED) REPLACED WITH SERVICEABLE PART.
